MathSciNet Relay Station
MathSciNet bibliographic data
MR362153 (50 #14595) 53C40 (49F10)
Gulliver, R. D., II; Osserman, R.; Royden, H. L. A theory of branched immersions of surfaces. Amer. J. Math. 95 (1973), 750–812.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement